$4$-ranks of class groups of quadratic extensions of certain quadratic function fields
Commun. Korean Math. Soc. 2012 Vol. 27, No. 2, 223-231
Printed June 1, 2012
Sunghan Bae and Pyung-Lyun Kang
KAIST, Chungnam National University
Abstract : We obtain some density results for the 4-ranks of class groups of quadratic extensions of quadratic function fields analogous to those results of F. Gerth in the classical case.
Keywords : 4-rank of class group, quadratic function field
MSC numbers : 11R58
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd